Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 746489, 15 pages
Research Article

On the Comparison between Compact Finite Difference and Pseudospectral Approaches for Solving Similarity Boundary Layer Problems

1Department of Mathematics, University of Johannesburg, P.O. Box 17011, Doornfontein 2028, South Africa
2School of Mathematical Sciences, University of KwaZulu-Natal, Private Bag X01, Pietermaritzburg, Scottsville 3209, South Africa

Received 22 March 2013; Revised 15 July 2013; Accepted 26 July 2013

Academic Editor: Tirivanhu Chinyoka

Copyright © 2013 P. G. Dlamini et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • P. G. Dlamini, S. S. Motsa, and M. Khumalo, “Higher Order Compact Finite Difference Schemes for Unsteady Boundary Layer Flow Problems,” Advances in Mathematical Physics, vol. 2013, pp. 1–10, 2013. View at Publisher ยท View at Google Scholar